Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bounded orbits and global fixed points for groups acting on the plane

Kathryn Mann

Algebraic & Geometric Topology 12 (2012) 421–433
Bibliography
1 M Barge, R M Gillette, A fixed point theorem for plane separating continua, Topology Appl. 43 (1992) 203 MR1158867
2 R G Burns, V W D Hale, A note on group rings of certain torsion-free groups, Canad. Math. Bull. 15 (1972) 441 MR0310046
3 D Calegari, Circular groups, planar groups, and the Euler class, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 431 MR2172491
4 C Carathéodory, Über die Begrenzung einfach zusammenhängender Gebiete, Math. Ann. 73 (1913) 323 MR1511737
5 J Franks, M Handel, K Parwani, Fixed points of abelian actions on S2, Ergodic Theory Dynam. Systems 27 (2007) 1557 MR2358978
6 J Franks, P Le Calvez, Regions of instability for non-twist maps, Ergodic Theory Dynam. Systems 23 (2003) 111 MR1971199
7 J N Mather, Topological proofs of some purely topological consequences of Carathéodory’s theory of prime ends, from: "Selected studies: physics-astrophysics, mathematics, history of science" (editors T M Rassias, G M Rassias), North-Holland (1982) 225 MR662863
8 C Pommerenke, Univalent functions, XXV, Vandenhoeck & Ruprecht (1975) 376 MR0507768
9 W P Thurston, A generalization of the Reeb stability theorem, Topology 13 (1974) 347 MR0356087
10 D Witte, Arithmetic groups of higher Q–rank cannot act on 1–manifolds, Proc. Amer. Math. Soc. 122 (1994) 333 MR1198459